Topics on analytic sets
Fundamenta Mathematicae, Tome 139 (1991) no. 3, pp. 215-229
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_139_3_215_229,
author = {R. Kaufmann},
title = {Topics on analytic sets},
journal = {Fundamenta Mathematicae},
pages = {215--229},
year = {1991},
volume = {139},
number = {3},
doi = {10.4064/fm-139-3-215-229},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-139-3-215-229/}
}
R. Kaufmann. Topics on analytic sets. Fundamenta Mathematicae, Tome 139 (1991) no. 3, pp. 215-229. doi: 10.4064/fm-139-3-215-229
Cité par Sources :